# SDR SIMA960051

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107AE
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACT - FLT 3906 - FORWARD EMERGENCY SIGN LIGHTS INOPERABLE.  FOUND ON CREW PREFLIGHT INSPECTION.  REPLACED BATTERY PACK.  SYSTEM OPS CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.  (X)
